Backelin, Erik

PROFESOR ASOCIADO

ÁREAS DE INTERÉS:
Representation Theory

INFORMACIÓN DE CONTACTO
Dirección de Correspondencia: KR 1 No 18 A-10, BL H.
Universidad de los Andes
Bogotá, Colombia.

Oficina: H-304
Tel: 3394949 ext. 3711.
Email: erbackel[at]uniandes.edu.co


Títulos Académicos

• Doctor Of Philosophy In Mathematics 1997

Publicaciones

•33783-Arias J, Backelin E. (2016) Higher Auslander-Reiten sequences and t-structures. Journal of Algebra (ISSN 0021-8693) - (-), pp. ---.

•20711-Backelin E. (2013) Singular localization for quantum groups at generic q. Advances in Mathematics (ISSN 0001-8708) - (-), pp. ---.

•20713-Backelin E. (2013) Singular localization of g-modules and applications to representation theory. Journal of the European Mathematical Society (ISSN 1435-9855) - (-), pp. ---.

•9588-Uribe B, Angel J, Backelin E. (2012) Hochschild cohomology and string topology of global quotient orbifolds. JOURNAL OF TOPOLOGY (ISSN 1753-8416) 5 (3), pp. 593-638.

•8506-Backelin E, Jaramillo O. (2011) Auslander-Reiten sequences and t-structures on the homotopy category of an abelian category. Journal of Algebra (ISSN 0021-8693) 339 (1), pp. 80-96.

•7914-Backelin E. (2011) Endomorphisms of Quantized Weyl Algebras. Letters in Mathematical Physics (ISSN 0377-9017) 97 (3), pp. 317-338.

•2575-Backelin E, Kobi K. (2008) Localization for quantum groups at a root of unity. Journal of the American Mathematical Society (ISSN 0894-0347) 21 (4), pp. 1001-1018.

•18648-Backelin E, Kobi K. (2006) Quantum flag varieties, equivariant quantum D-modules, and localization of quantum groups. Advances in Mathematics (ISSN 0001-8708) 203 (2), pp. 408-429.

•14200-Backelin E. (2001) The Hom-spaces between Projective Functors. Representation Theory (ISSN 1088-4165) 5 (1), pp. 267-283.

•13101-Backelin E. (1999) Koszul duality for singular and parabolic category O. Representation Theory (ISSN 1088-4165) 3 (1), pp. 139-152.

•12003-Backelin E. (1997) Representation of the Category script O sign in Whittaker Categories. International Mathematics Research Notices (ISSN 1073-7928) N/A (4), pp. X-172-x-172.

•11275-Backelin E. (1996) On the homological dimension of a Der-free hypersurface. Mathematica Scandinavica (ISSN 0025-5521) 78 (1), pp. 13-18.